IJPAM: Volume 99, No. 3 (2015)

FIXED POINT THEOREM IN
STRUCTURE FUZZY METRIC SPACE

Santanu Acharjee
Mathematical Sciences Division
Institute of Advanced Study in Science and Technology
Paschim Boragaon, Guwahati, 781035, Assam, INDIA


Abstract. In this short paper we prove a fixed point theorem on structure fuzzy metric space which doesn't have unique fixed point.

Received: December 4, 2014

AMS Subject Classification: 54H25, 47H10

Key Words and Phrases: structure fuzzy metric space

Download paper from here.




DOI: 10.12732/ijpam.v99i3.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 3
Pages: 367 - 371


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).